# SDR ASOA01178

- Difficulty date: September 15, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL600*
- Aircraft serial: 7196
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7530129
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 4757 - DURING CRUISE FLIGHT FROM ATL TO DSM, CAPTAIN RECEIVED A HYDRAULIC 1 LOW PRESSURE CAUTION MESSAGE.  AFTER COMPLYING WITH ABNORMAL PROCEDURES CAPTAIN DETERMINED A LOSS OF HYDRAULIC FLUID.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED UNEVENTFULLY IN DSM.  MAINTENANCE INSPECTED AND DISCOVERED A TOTAL LOSS OF HYDRAULIC QUANTITY AND PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP DUE TO IT BEING RUN DRY.  THE HYDRAULIC FLEX LINE WAS CHANGED AS A PRECAUTION.  AFTER SERVICING THE HYDRAULIC SYSTEM MAINTENANCE INSPECTED THE LEFT FUEL TANK AREA AND FOUND A CRACK IN THE LINE AT FUEL PANEL 550DB.  MAINTENANCE REPAIRED CRACK IN LINE.  (M)
